# SDR SIMA20150225001

- Difficulty date: February 25, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 37,974 hours, 34,313 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Lug
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON PCA ROD END MOUNT HAS 2 GOUGES.  LT SIDE OF MOUNT GOUGE .0215 DEEP X .0730 H X .1645 L.  RT SIDE OF MOUNT GOUGE .0160 X .140 H X .1825 L.  ACCOMPLISHED PERMANENT REPAIR OF LT PCA ATTACH LUGS IAW ERS-EM-27MR-039.
